MathSciNet Relay Station
MathSciNet bibliographic data
MR962174 (89k:62020) 62E15 (33A10)
Shanmugam, Ramalingam Generalized exponential and logarithmic polynomials with statistical applications. Internat. J. Math. Ed. Sci. Tech. 19 (1988), no. 5, 659–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement